[Laboratory changes in exo- and endotoxemia in toxicohypoxic encephalopathy occurring with acute poisoning by psychopharmacological agents].

@article{Belova2005LaboratoryCI,
  title={[Laboratory changes in exo- and endotoxemia in toxicohypoxic encephalopathy occurring with acute poisoning by psychopharmacological agents].},
  author={Maria Vladimirovna Belova and N F Lezhenina and P. P. Golikov and Iu S Gol'dfarb and B. V. Davydov and S. B. Matveev and Zh A Lisovik and Natalija V Fedorova and S Iu Evgrafov},
  journal={Anesteziologiia i reanimatologiia},
  year={2005},
  volume={6},
  pages={15-9}
}
Examinations of patients with acute oral poisoning by psychotropic agents have indicated that toxicohypoxic encephalopathy develops, when the high concentrations of toxicants and their active metabolites specifically affect brain structures, resulting in oxidative stress and impaired natural detoxification mechanisms.